# SDR 06FDEA0262

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT WS 339-339.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR  RIGHT WING INBOARD FLAP REPAIRED PER EA FEDEX 6-5710-94674.  REPAIR EVALUATED PER GMM 6-2-100 CLASSIFIED AS MINOR.
